| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4: unk.A5: unk.A6: unk.H6: health impact- clinical code: 4581 - significant reduction of irido-corneal angles.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -08.50 diopter, into the patients left eye (os) on (b)(6) 2023.The lens was removed on (b)(6) 2023 due to excessive vaulting and significant reduction of irido-corneal angles.The lens was replaced with a shorter lens and the problem was resolved.The cause of the event was unknown.